IDEAS home Printed from
   My bibliography  Save this article

Estimating multiperiod hedge ratios in cointegrated markets


  • Donald Lien
  • Xiangdong Luo


No abstract is available for this item.

Suggested Citation

  • Donald Lien & Xiangdong Luo, 1993. "Estimating multiperiod hedge ratios in cointegrated markets," Journal of Futures Markets, John Wiley & Sons, Ltd., vol. 13(8), pages 909-920, December.
  • Handle: RePEc:wly:jfutmk:v:13:y:1993:i:8:p:909-920

    Download full text from publisher

    File URL:
    Download Restriction: no


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Michaƫl Dewally & Luke Marriott, 2008. "Effective Basemetal Hedging: The Optimal Hedge Ratio and Hedging Horizon," Journal of Risk and Financial Management, MDPI, Open Access Journal, vol. 1(1), pages 1-36, December.
    2. Bessler, Wolfgang & Wolff, Dominik, 2014. "Hedging European government bond portfolios during the recent sovereign debt crisis," Journal of International Financial Markets, Institutions and Money, Elsevier, vol. 33(C), pages 379-399.
    3. Donald Lien & Keshab Shrestha, 2005. "Estimating the optimal hedge ratio with focus information criterion," Journal of Futures Markets, John Wiley & Sons, Ltd., vol. 25(10), pages 1011-1024, October.
    4. Ankirchner, Stefan & Dimitroff, Georgi & Heyne, Gregor & Pigorsch, Christian, 2012. "Futures Cross-Hedging with a Stationary Basis," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 47(06), pages 1361-1395, December.
    5. repec:eee:eneeco:v:63:y:2017:i:c:p:92-105 is not listed on IDEAS
    6. Chao Jiang & Ira G. Kawaller & Paul D. Koch, 2016. "Designing A Proper Hedge: Theory Versus Practice," Journal of Financial Research, Southern Finance Association;Southwestern Finance Association, vol. 39(2), pages 123-144, June.
    7. Donald Lien & Keshab Shrestha & Jing Wu, 2016. "Quantile Estimation of Optimal Hedge Ratio," Journal of Futures Markets, John Wiley & Sons, Ltd., vol. 36(2), pages 194-214, February.
    8. Abdulnasser Hatemi-J & Eduardo Roca, 2006. "Calculating the optimal hedge ratio: constant, time varying and the Kalman Filter approach," Applied Economics Letters, Taylor & Francis Journals, vol. 13(5), pages 293-299.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:wly:jfutmk:v:13:y:1993:i:8:p:909-920. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley Content Delivery) or (). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.